Periodicity of mild solutions to higher order differential equations in Banach spaces
MetadataShow full metadata
We give necessary and sufficient conditions for the periodicity of mild solutions to the higher order differential equation u(n)(t) = Au(t) + ƒ(t), 0 ≤ t ≤ T, in a Banach space E. Applications are made to the cases, when A generates a C0-semigroup or a cosine family, and when E is a Hilbert space.
CitationNguyen, T. L. (2004). Periodicity of mild solutions to higher order differential equations in Banach spaces. Electronic Journal of Differential Equations, 2004(79), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.